Fitness
Moderators: melkor


Weight Loss Prescription Pills & Shot of B-12


Quote  |  Reply
I recently started my diet in feb. or shall i say commiting to a diet in Feb 2006. I weighted in at 134 & 5 ft 1in, 29 yrs old with 3 children. Working out 5-6 days a week. Eating 800-1000 calories a day. And for that month lossing only 5 pounds. A friend told me about this docter she see's and how much weight she has loss. He prescribes her two types of pills and gives her a shot of B-12, He see's her once a week. So i called this docter and started my weight loss imeditally the first week I lost 5 lbs. Now one month latter doing the same thing I was before (maybe eating a little less) i weighted in at 115 today, my goal is 105. Some people might think that this is the eaisy way out but honestly you have to do what works for you and for me this is it... anyone else doing the same???
6 Replies (last)
Felicia,  you probably are not losing because you could be in starvation mode.  you should probably eat at least 1200 calories a day especially since you are active.   When I first started in January I was doing 1100 calories a day and I lost like only 5lbs in 6 weeks.  And I have alot to lose.  I have upped my calories to 1200 to 1300 daily and on weekends I allow one maintenace day usually about 1800 calories.  I have now lost 26 lbs with aprox 68 more to go. 

As far as the shots and medication ... do you know what this plan or medication is called?  I have used diet medications before in the past just to regain the weight. and the medicine made me feel horrible.   I have a friend doing something called Miso therapy and I am very skeptical this almost sounds like what you are talking about.  I bet if you just upped your calories you would start losing. 
The pills are called phendimetrazine 35mg 2 at 8am and 2 at 3pm also ditex w/chromium.1 in the monoring and 1 in the afternoon. As as far as side effect. Honestly I think I have tried just about every over the counter weight loss pill and they make you feel light headed and naushes, but I dont feel that at all. Even if i dont eat anything all day maybe a bananna or apple durring the day still I feel fine no side effects.Way to go on your weight loss .. I am new to this sight and looking for a little direction. and maybe a friend or two....
Felicia, Welcome to the site.  I think you will like it here... there alot of very helpful people and some that are also taking weight loss supplements.   I went ahead and added you as a friend.  Go ahead and add me if you would like just click on my user name and it will take you to my profile.  Click on add as a friend. This gives you access to your friends diet logs where you can write messages to each other.   I do take chromium picolinate as part of my vitamains and that seems to help me with sugar cravings. 

Thats what the docter told me as well and it works because boy do I love sweets but I havent touched the stuff. I even make those tempting things 3-4 times a week for my children and they are all under weight and eat like pigs.. what I wouldnt do to be that age again....have you tried the other pills?
Several years ago I took Phen Phen... I t was so awful but I did lose alot of weight!  Later to find that they took one of the pills off the market.  I had to go thru all of these test to make sure my heart valves were not damaged. Luckily I was OK but it did scare me.  I now stay away from anything that is speedy.. Heart disease runs in my family and I don't thinks its wise for me to take that kind of medication.  Plus I just don't like the way it makes me feel.   My dr. has me on Xenical this is not a speedy medication but its a fat blocker and I believe it keeps like 30%  of your fat intake from going into your system.  One of the reasons I chose to take xenical i that it helps with the cholestrol with out going on a statin drug. The way I was headed the Dr. would have put me on them.  It does seem to help because there is no way I will touch anything with more than 30% FAT or its not fun. ( the excess fat comes out in your bowel movements sorry if I am too graphic but I would want to know)... I really have not had any issues because I am very careful.  I have known other people that just could not take it ..I believe its because they could not stay away from too much fat. 
Hey Felicia This sounds alot like my situation. After a month of watching my calories and exercise I didn't see the scale drop even 1 lb. so a friend told me about Adipex a diet drug she got from her dr. So I immediately made an appointment with my dr who agreed maybe it would help kick start my weight loss since I was doing everything possible! I went to the appointment prepared with my food logs and activity logs printed out so she could see I was doing everything right so why wasn't I losing? I am taking 1 pill every morning. She will allow me to do this for three months at a time where she then takes you off for three months before you can get more if needed. She says it has been around a long time and is safe to use. She says it can cause high blood pressure in some people and can be addictive to some also so this is why she only allows someone on it for 3 months at a time. I know there are people out there that think this IS the easy way out but I was getting into depression when I was working so hard and not getting anything accomplished! I have been on it now for almost three weeks and have lost 11 lbs. It has been like a miracle drug for me because not only does it keep me from being hungry all the time but I don't even think about food! I was always thinking about the next meal! I could easily not eat all day and not feel bad but I know I have to eat and I know I have to eat the right foods so I do and I still exercise and am still seeing my weight loss each week! I can honestly say I don't know where I would be if I hadn't of started this medication but I know that this is just something to help me kick start my weight loss so I stay a daily member here to help me with the life change I have to make to make my weight loss goal and stay in a healthy way of eating.

I added you as friend if you ever want to talk! Have a good day! Shanna 
6 Replies
Advertisement
Advertisement
Allergy Remedies
Is It Possible to Go Natural?
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.